# SDR CALA2018011300183

- Difficulty date: January 12, 2018
- Submitted: January 14, 2018
- Operation: Air carrier
- Aircraft: N76064
- Make and model: Boeing 767424ER
- Aircraft serial: 29459
- Aircraft time: 68,165 hours, 11,326 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14IT51277
- Condition: Corroded
- Location: Bs 303
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS  303, LBL 30 - 40,  FLOORBEAM UPPER TEE CORRODED. REPAIR REPLACED IAW ECRA 5310-07339, REV.
